Posted by: Tash | 2009-07-13

Preggies/Not...Doc please answer

Hi Doc
I went off the pill (Triphasal) on the 1st of June. Had my period in the last week of May (day started 26th May and ended 30th May). I think spotty bled from the 5th to the 7th of June. If I count 28 days from my last period, I should have gotten my period on the 29th of June but 2 weeks later and I have nothing. I did take a urine pregnancy test on the 9th of June and again on the 16th of June but both were negative. I have a gynae appt next Mon but am stressing. Is there anything I should be concerned about/anything I should do now???

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common for periods to be a bit irregular after stopping the Pill, as your body adjusts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-07-13

Read Gynae docs top 5 questions

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.